Hello.. I hope someone can help me to understand what is going on with me :( I have been ill since spring and my life is completely on hold because of this.
I am a 31 year old female and have been generally healthy, however, during the last couple years I have been dealing with some strange symptoms... for example, I used to get body ache for a week or so usually before my period but not always, or just feel fatigued for no reason.. then this strange pressure on the top of my head that was not like my usual headaches.. as well as sinus problems, especially in summer (allergy tests were negative).
This spring I developed a sinus infection and after 2 courses of antibiotics prescribed by GP (the first one, Doxycycline, helped but symptoms came back within 6 days and the second one, Augmentin, didn't do anything).
I went to ENT and he washed my sinuses 5 times in 3 weeks by doing a punction (sorry, I don't know if this is the right english word to use) and afterwards filling them with broad spectrum antibiotic. I also took Zinnat for 5 days, which didn't help either and eventually another round of Doxycyline which made my temp return to normal but for only 2 days.
After last two washings the doctor said that my sinus infection is resolved as there was no more pus coming out, BUT all my symptoms have remained the same. :confused:
I have low grade fever for a couple months already, it has not gone over 99.3 but it is not a normal temp for me, I also get chills and sweats often. I feel extremely fatigued, weak, no apetite most of the time, body ache- mostly in my back (skin feels like it has been scalded), pressure in the cheakbones mostly on the right side and in the forehead (I have no sinuses developed in the forehead) and nose, headache every day- especially at night, head is buzzing and feels like its going to explode :eek: and moderately congested nose (usually one side, keeps changing).
I have had 2 blood tests done by now. The first one was completely clear even though I was feeling very sick for some time already (with all the above symptoms), the second test with aditional parameters tested was also normal, e.g. thyroid, lipids, liver enzymes, rheumathoid factor, blood count etc.. Only my sugar was slightly elevated and eosinophils VERY elevated this time. I believe it could be due to Doxycycline because the test was done next day after the last dose of the antibiotic. I will know for sure this coming week when the test will be repeated yet again. GP put me on anti-parasite drug (Wermox) because of the high eosinophil count but I know that I have no worms and the drug did not make any difference in how i feel.
The CT on sinuses showed only some thickening of membranes and slight air-liquid levels in maxillary sinuses, the others were clear. CT was done after the first two punctions and I was sent back to my ENT to finish the treatment.
So, my question is: WHY do I feel so sick if my sinus infection according to the doctor has been resolved? Could there still be some chronic bacterial infection hiding somewhere in the sinuses?? OR could it be something entirely different??? My ENT assured me that if there was still bacteria present, there would also be pus being produced. He almost made me feel like I am a hypohondriac and mentioned antidepressants, but I am not imagining a fever and I have no reason to be depressed except for this strange illness.
Pease somebody help me or direct me. What else should I be looking for??
One other thing I can think of is that I have one abscessed root in a tooth (upper molar) but it has never bothered me, it has been there for years and years without any pain or discomfort, only a tiny bump in the gum, I got it X-rayed two days ago and confirmed there is an abscess. Could it be suddenly causing these symptoms?
Any help much appreciated!
And sorry for this being so long :D
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?